# SDR SWAA087109

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 5,107 hours, 3,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8210248801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD ENTRY FLOOR LEVEL EMERGENCY EXT SIGN LIGHT BROKEN.  REMOVED AND REPLACED LIGHT PER MM.
